Article

Cardiac arrest after submucosal infiltration with lignocaine 2%—epinephrine in nasal surgery: A case report

DOI: 10.1080/22201173.2009.10872620
Author(s): SC PawarDepartment of Anaesthesiology, India, SS PatilDepartment of Anaesthesiology, India, SR JagtapDepartment of Anaesthesiology, India, S DeolokarDepartment of General Surgery, India

Abstract

A case of a 26-year-old ASA I physical status male undergoing septoplasty had an abrupt pulseless ventricular tachycardia following submucosal infiltration of lignocaine 2% with epinephrine 1: 200,000 combination. Ventricular tachycardia associated with unconsciousness and absent peripheral pulse was transient and easily reverted by precordial thump, but was recurrent. Ventricular tachycardia was replaced by ventricular bigeminy and subsequently by sinus tachycardia.

Get new issue alerts for Southern African Journal of Anaesthesia and Analgesia